Discussions that mention cogentin

Drug Interactions / Side Effects board


ok, so i take:
Cogentin
Abilify
Risperdal
Lithium
Depakote
Advair
Paxil
Albuterol nebulizer as needed
Klonopin

Ive been feeling really bad since yesterday. Almost toxic. I feel like the meds are making me sick. I have a tremor and a sever headache and just feel weak and unwell in general. I was seeing the psychiatric nurse at school to manage my meds but since school is on break, I dont see anybody, so I cant call about these symptoms. Should I just go to the ER to be evaluated? I know there is a such thing as lithium toxicity.
Thanks in advance
[QUOTE=babyluv45;2982931]ok, so i take:
Cogentin
Abilify
Risperdal
Lithium
Depakote
Advair
Paxil
Albuterol nebulizer as needed
Klonopin

Ive been feeling really bad since yesterday. Almost toxic. I feel like the meds are making me sick. I have a tremor and a sever headache and just feel weak and unwell in general. I was seeing the psychiatric nurse at school to manage my meds but since school is on break, I dont see anybody, so I cant call about these symptoms. Should I just go to the ER to be evaluated? I know there is a such thing as lithium toxicity.
Thanks in advance

I was referred to a psychopharmacologist, a psychiatrist who specializes in medication. He, Dr. Bakish, in Ottawa Canada told me that Paxil should never be mixed with other anti-anxiety and anti-depressant medications.

In my case, I was taking Effexor XR and Risperdal. The Paxil was preventing my body from getting rid of these drugs so the levels of Effexor XR and Risperdal were building up in my body.

TALK TO YOUR DOCTOR. There are serious side effects - possibly even death when medication levels build up.